Pharmacist says Lexapro not covered by my insurance, so doc substituted with a Zoloft Rx. How are they similar or different?
4 Jan 2012
Zoloft is commonly used to treat depression, panic disorder, social anxiety disorder, and other conditions. It belongs to a class of drugs called selective serotonin reuptake inhibitors (SSRIs). The medication works by balancing serotonin levels in the brain, which often helps with symptoms of depression and similar conditions. Common side effects of Zoloft include dry mouth, insomnia, and nausea.
Lexapro is a prescription drug commonly used for treating depression and generalized anxiety disorder. As part of a class of drugs called selective serotonin reuptake inhibitors, it works by helping to block the reuptake of a chemical in the brain called serotonin. The medicine is available in both tablet and liquid form, and is not approved for use in children. Common Lexapro side effects include nausea, insomnia, and headache.
Not too much of a difference, hope the info helps? Take care, best wishes!
4 Jan 2012
I took both of these meds at one point and found that zoloft made me anxious but lexapro on the other side worked wonders for my anxiety but did not help with depression. Everyone is different so its really a hit or miss? There are alot of people on this site that both meds works equally. Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on lexapro for at least 5 years. I tried zoloft and paxil, but couldn't handle those. I am on 10mg of lexapro. I have a child with ...
1 answer • 14 Nov 2010
Lexapro to Zoloft - has anyone tried Zoloft for OCD, how did you find it, have heard horror stories?
Hello, I am sure some of you have been seeing my recent questions about Lexapro. That was prescribed by my PCP, I went and saw a Pschciatrist(Sp?) ...
3 answers • 26 Jul 2012
Ive went from paxil to Lexapro and had been on lexapro for about ten years. Worked great for anxiety, ocd, and depression though in recent years it ...
1 answer • 17 Dec 2013
a lot but I have such blurry vision and it keeps getting worse so I think I have to go off this medicine. I have tried everything but my eyes ...
2 answers • 9 May 2014